What Happens When You Fight Seroquil?

0 votes
what happens when you fight seroquil?
asked Feb 4, 2010 by anonymous

2 Answers

0 votes
You can faint... That happened to me.. i passed out...... It woulda been cool.. but i also felt sick with it
answered Mar 4, 2010 by anonymous
0 votes
As said above, it can make you pass out doing everyday activities. Seroquel affects histamine levels. I would suggest going to sleep very soon after you take it. Staying awake on it will do nothing except for make you uncoordinated, dizzy, hungry, and very tired. It is not pleasant.
answered Mar 5, 2010 by anonymous

Related questions

0 votes
0 answers
18 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
39 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
35 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
112 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
28 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
21 views asked Mar 16, 2007 by anonymous
...